Write-up: Information has been received from a physician concerning a female patient with penicillin allergy, sulfonamide allergy and cephalosporin allergy who on an unknown date was vaccinated with VARIVAX (Merck). Subsequently the patient experienced allergy to VARIVAX. The outcome of the adverse event was not reported. The patient experienced swelling of upper arm. Significant elevated levels of IgE and erythematous induration at site of injection while on therapy with GARDASIL, (WAES# 0902USA01435). Follow up information was received from a physician concerning the 15 year old female patient with penicillin allergy, sulfonamide allergy, allergy to cephalasporin and a history of adverse reaction to GARDASIL WAES#0902USA01435) who on 16-MAR-2009 was vaccinated intramuscularly in the left arm with the first dose of VARIVAX (Merck). There was no illness at the time of vaccination. On 15-JAN-2009 the patient developed 8.5 by 7.0 cm erythematous induration. Lab test showed that the patient''s complete blood cell count (CBC) was normal but her erythrocyte sedimentation rate was greater than 31. The patient recovered 26-JAN-2009. Additional information has been requested.